Please use this identifier to cite or link to this item:
Title: Convergence analysis of some iterative methods using tangential-like conditions
Authors: Argyros I.K.
George S.
Issue Date: 2020
Citation: Panamerican Mathematical Journal , Vol. 30 , 3 , p. 13 - 20
Abstract: We introduce tangential-like conditions which in general are weaker than the usual Lipschitz-like conditions in order to show the local as well as the semi-local convergence of some iterative methods approximating solutions of nonlinear equations in Banach space. Numerical examples further validate the theoretical results showing that equations can be solved with the new conditions but not with the old ones. © 2020, International Publications. All rights reserved.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.